# SDR COMA0060502

- Difficulty date: June 12, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 9,895 hours, 9,332 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, NLG REMAINED UP.  COULD NOT DUPLICATE.  ALL EXTENSION AND RETRACTION CHECKS NORMAL.
